| Catalog Number |
NH152PB-CDS |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
Event or Problem Description
It was reported that patient underwent balloon kyphoplasty.Intra-op, balloon ruptured upon inflation at only 200 psi and 1.5 ccs of volume.Patient was not allergic to contrast medium.No patient complications were reported as a result of this event.